MathSciNet Relay Station
MathSciNet bibliographic data
MR7748 (4,186b) 09.1X
Albert, A. A. Non-associative algebras. II. New simple algebras. Ann. of Math. (2) 43, (1942). 708–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement